# SDR CA151202003

- Difficulty date: December 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 35,740 hours
- Engine: Cfmint CFM565B6
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 112441507
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED LOSING ALL YELLOW HYD SYS FLUID ABOUT 1 HR OUT OF FLL.  AN EMERGENCY WAS NOT DECLARED AND A NORMAL LANDING WAS CARRIED OUT.  MAINTENANCE  CONTROL WAS ADVISED AND ARE INVESTIGATING.  RESOLUTION FOUND LINE FROM PRESSURE SWITCH 3074GD LEAKING.  REPLACED ASSEMBLY HOSE. ACFT SERVICEABLE.
